# SDR SWAA2019030730438

- Difficulty date: March 4, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 51,590 hours, 30,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022608
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHTS INOP BETWEEN SEAT 9 TO SEAT 12.  R&R LIGHT ASSEMBLY PER AMM.
